Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing

 


Select Volume and Issue

Issues

On the SQ-universality of groups with special presentations

Martin Edjvet1 / Alina Vdovina2

1School of Mathematical Sciences, University of Nottingham, University Park, Nottingham NG7 2RD, U.K. E-mail:

2School of Mathematics and Statistics, University of Newcastle upon Tyne, Newcastle NE1 7RU, U.K. E-mail:

Citation Information: Journal of Group Theory. Volume 13, Issue 6, Pages 923–931, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.022, May 2010

Publication History

Received:
2009-10-23
Published Online:
2010-05-30

Abstract

We give a new construction of polyhedra with specified links and use this to investigate SQ-universality of groups with certain presentations. In particular, we answer negatively a question of J. Howie from [Forum Math. 1: 251–272, 1989] on SQ-universality of groups with so-called special presentations.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
GERALD WILLIAMS
International Journal of Algebra and Computation, 2012, Volume 22, Number 04, Page 1250035

Comments (0)

Please log in or register to comment.